Ask a doctor

I Want to Remove Perlane Injected 4 Days Ago in Cheeks& Nose to Mouth Lines. Need Person in London Who Uses Hyaluronidase?

I had Perlane(half syringe each side)injected into my cheeks,& 1/4 each side on nose to mouth lines.My aim was to correct nose to mth lines.I am swollen,puffy,red in cheeks&hot feeling.V anxious.My cheeks too fat for round face,bad when i smile.Cant smile properly,feels stiff. Anxiety exasberated by memories of surgery to my right maxilla sinuses 3yrs ago,at wits end&think i have sinus infection.So confused. I want it removed 100%,feels like alien prod in face,hate feeling,&look.Mad with myself

Doctor Answers (3)

Perlane and removal

+1

Whomever injected the product would be able to help you with removal and/or direct you to a reputable provider for further assessment and/or treatment.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

Do you think you may be having a panic attack?

+1

Katie

Who did this service for you and why are they not able to help you?

It sounds like some of your symptoms are related to excessive anxiety.  

You describe getting only a small amount of Perlane only 4 days ago.  Could your symptoms be related to an infection.  If you are having pain, redness, and marked swelling, sure this is possible.  If so, please seek immediate medical attention.  If you symptoms are more mild, it is possible that what you have is just the normal swelling associated with this treatment and excessive anxiety.  

If that is the case, I would recommend giving the treatment a few more days to settle.  If it is still not right then have someone remove it with hyaluronidase.  What you really need is a cosmetic injector you trust.  

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

I Want to Remove Perlane Injected 4 Days Ago in Cheeks& Nose to Mouth Lines. Need Person in London Who Uses Hyaluronidase?

+1

  This demonstrates the fact that there's no inherent magic in any of these fillers but rather the need for the MD injecting them to undertand and follow the proper aesthetics of facial beauty for the creation of a naturally, more attrractive face...not just a plump, over-filled one.  If left alone, the Perlane will go away on it;s own.  Hyaluronidase injections will remove some of the Perlane but may also make you more lumpy if some is left behind.  

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.